Startseite On the structure of digraphs of polynomial transformations over finite commutative rings with unity
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

On the structure of digraphs of polynomial transformations over finite commutative rings with unity

  • Vladimir E. Victorenkov
Veröffentlicht/Copyright: 16. August 2018
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

The paper describes structural characteristics of the digraph of an arbitrary polynomial transformation of a finite commutative ring with unity. A classification of vertices of the digraph is proposed: cyclic elements, initial elements, and branch points are described. Quantitative results on such objects and heights of vertices are given. Besides, polynomial transformations are shown to have cycles whose lengths coincide with the lengths of cycles of the induced polynomial transformation over the field R/ℜ, where ℜ is the radical of the finite commutative local ring R.


Originally published in Diskretnaya Matematika (2017) 29, №3, 3–23 (in Russian).


References

[1] Anashin V. S., “Uniformly distributed sequences of p-adic integers”, Math. Notes, 55:2 (1994), 109–133.10.1007/BF02113290Suche in Google Scholar

[2] Knuth D., The Art of Computer Programming, Addison Wesley, 1969, 624 pp.Suche in Google Scholar

[3] Anashin V. S., “Uniformly distributed sequences in computer algebra or how to construct program generators of random numbers”, J. of Math. Sci., 89:4 (1998), 1355–1390.10.1007/BF02355442Suche in Google Scholar

[4] Blum L., Blum M., Shub M., “Comparison of two pseudo-random number generators”, Adv. in Cryptology, CRYPTO’82, N.-Y.: Plenum Press, 1983, 61–78.10.1007/978-1-4757-0602-4_6Suche in Google Scholar

[5] Eichenauer J., Lehn J., “A non-linear congruential pseudo random number generator”, Stat. Hefte, 27:1 (1986), 315–326.10.1007/BF02932576Suche in Google Scholar

[6] Eichenauer J., Lehn J., “On the structure of quadratic congruential sequences”, Manuscripta Math, 58:1–2 (1987), 129–140.10.1007/BF01169087Suche in Google Scholar

[7] Eichenauer J., Lehn J., Topuzoglu A., “A nonlinear congruential pseudorandom number generator with power of two modulus”, Math. Comput., 51:184 (1988), 757–759.10.1090/S0025-5718-1988-0958641-1Suche in Google Scholar

[8] Eichenauer J., Topuzoglu A., “On the period length of congruential pseudorandom number sequences generated by inversions”, J. Comput. Appl. Math., 31:1 (1990), 87–96.10.1016/0377-0427(90)90339-2Suche in Google Scholar

[9] Eichenauer J., “Inversive congruential pseudorandom numbers: a tutorial”, Int. Statist. Rev., 60 (1992), 167–176.10.2307/1403647Suche in Google Scholar

[10] Eichenauer J., “On generalized inversive congruential pseudorandom numbers”, Math. Comp., 63:207 (1994), 293–299.10.1090/S0025-5718-1994-1242056-8Suche in Google Scholar

[11] Heat D., Sanchez P., “On the adequacy of pseudorandom number generators (or: how big a period do we need?)”, Oper. Res. Lett., 5:1 (1986), 3–6.10.1016/0167-6377(86)90092-1Suche in Google Scholar

[12] Hill G.W., “Cyclic properties of pseudo-random sequences of Mersenne prime residues”, Comp. J., 22:1 (1979), 80–85.10.1093/comjnl/22.1.80Suche in Google Scholar

[13] Kato T., Wu L.-M., Yanagihara N., “On a nonlinear congruential pseudorandom number generator”, Math. Comput., 65:213 (1996), 227–233.10.1090/S0025-5718-96-00694-1Suche in Google Scholar

[14] Keller G., Olson F. R., “Counting polynomial functions (mod pn)”, Duke Math. J., 35:4 (1968), 835–838.10.1215/S0012-7094-68-03589-8Suche in Google Scholar

[15] Niederreiter H., “Nonlinear methods for pseudorandom number and vector generation”, Simulation and Optimization. Lect. Notes Econ. Math. Systems, 374, Berlin, 1992, 145–153.10.1007/978-3-642-48914-3_11Suche in Google Scholar

[16] Niederreiter H., Random number generation and quasi-Monte Carlo methods, SIAM, Philadelphia, USA, 1992, 242 pp.10.1137/1.9781611970081Suche in Google Scholar

[17] Singmaster D., “On polynomial functions (mod m)”, J. Numb. Theory, 6:5 (1974), 345–352.10.1016/0022-314X(74)90031-6Suche in Google Scholar

[18] Sachkov V. N, An introduction to Combinatorial Methods of Discrete Mathematics, Nauka, M., 1982 (in Russian), 384 pp.Suche in Google Scholar

[19] McDonald B. R., Finite rings with identity, Marcel Dekker Inc., 1974, 448 pp.Suche in Google Scholar

[20] Elizarov V.P., Finite rings, M.: Gelios ARV, 2006 (in Russian), 304 pp.Suche in Google Scholar

[21] Melihov A.N., Directed graphs and finite automata, Nauka, M.:, 1971 (in Russian), 416 pp.Suche in Google Scholar

[22] Gill A., Linear Sequential Circuits, McGraw-Hill, N.-Y., 1967, 215 pp.Suche in Google Scholar

[23] Wang K. C., “Transition graphs of affine transformation on vector spaces over finite fields”, J. Franklin Inst., 283:1 (1967), 55–72.10.1016/0016-0032(67)90115-9Suche in Google Scholar

[24] Nechaev A. A., “Cycle types of linear substitutions over finite commutative rings”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 283–311.10.1070/SM1994v078n02ABEH003470Suche in Google Scholar

[25] Lidl R., Niederreiter H., Finite Fields, CUP, Cambridge, 1997, 755 pp.10.1017/CBO9780511525926Suche in Google Scholar

[26] Kostrikin A. I., Introduction to algebra, Springer-Verlag, 1982, 575 pp.10.1007/978-1-4615-7286-2Suche in Google Scholar

[27] Ermilov D. M., Kozlitin O. A., “The cycle structure of a polynomial generator over the Galois ring”, Matem. vopr. kriptogr., 4:1 (2013), 27–57 (in Russian).10.4213/mvk72Suche in Google Scholar

[28] Nechaev A. A., “Polynomial transformations of finite commutative local rings of principal ideals”, Math. Notes, 27:6 (1980), 425–432.10.1007/BF01145430Suche in Google Scholar

Received: 2017-05-05
Published Online: 2018-08-16
Published in Print: 2018-08-28

© 2018 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2018-0023/pdf?lang=de
Button zum nach oben scrollen